I have an exceptionally itchy rash extending between my buttocks up to the perineal area. It is most raised and intense along the edge of where my buttocks curve inwards (if left for a few days it will begin to almost peel and seep a clear fluid). I am getting some pretty severe anal itching (mostly in my sleep) which has caused some sporadic bleeding after bowel movements (which are perfectly normal and regular) and during the night (scratching in my sleep). I also have what I have had referred to as "Red Scrotom Syndrome". Especially after intercourse, If I do not immediately wash my genital area I get an intense red raised rash and severe burning itch which will last 2-7 days.
I was treated last november with a Prev-Pack for H. Pylori, it seemed the rash on my buttocks developed intensely about 1 month later. It has been a bit intermittent up until June when it really came on strongly and has lasted ever since. I have been treated by my physician with Medrol (6 day burst and taper pack) which worked miracles for about two weeks then I was treated using a 7 day course of Difulcan (Anti Fungal) which helped alleviate the more severe symptoms but not take it away completely. I have had a mild case of a raised red rash in the past between my buttocks but never this severe or long lasting.
It is now getting severe again and I am curious what to do next? I am tempted to go back and ask for Prednisone or the Medrol again since it was so effective.
Steroids (Medrol, Prednisone) are not a satisfactory long-term solution, because repeated use is not safe. I cannot make much sense of your report of success with both Medrol (which would make fungus worse) and Diflucan (which treats fungus.) I suggest that you see a dermatologist, who can presumably differentiate the two and give you a proper course of topical treatment you can re-use as needed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.